I took Plan B four days before my period and a day after I would’ve got my period I started bleeding and getting cramps. What is happening?
Took the pill 4 days before period?
Question posted by Anon332 on 11 Jan 2022
Last updated on 11 January 2022 by LousArk
If your periods are always regular each month, then you would not be fertile so close to your period, & would not have needed emergency contraception.
If your periods are irregular, then emergency contraception would then be advisable if you'd had unprotected sex.
Assuming your periods are regular, then the bleeding & cramping would just be either a side effect of Plan B, or your period.
You will not know when your next ovulation or period is due, until your cycle becomes regular, again, following the huge dose of artificial hormone in Plan B.
plan b one-step, emergency contraception, period, cramp, bleeding, pill
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.